# SDR SWIA200718541

- Difficulty date: July 26, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 7,053 hours, 4,673 cycles
- System (JASC): 2210 · Autopilot System
- Part: Button
- Condition: Sticking
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PITCHED RAPIDLY 7-9 DEGREES NOSE UP.  THE AIRCRAFT RESPONDED TO CORRECTIVE ACTION FROM FLIGHT CONTROL PANEL.  FIRST OFFICER FD BUTTON STICKS.  REPLACED FDP IAW AMM 22-11-07.  OPS CHECKED GOOD, PN: 822-0044-001, SN OFF: 1GL1L.
